ABC – Unheard Concerns: Thousands blame COVID-19 vaccine for hearing problems. Tinnitus sufferers explain sudden onset after shot

Sharing is Caring!

More than 10,000 Americans have reported tinnitus as a possible side effect of the COVID-19 vaccine, and some are now questioning why the FDA and CDC are not taking a deeper look into their claims about hearing problems..

“It’s a constant high pitch string,” Robert Edmonds told ABC15 during a July visit to Phoenix for tinnitus-related medical care. Tinnitus is a ringing or buzzing noise in one or both ears that may be constant or come and go. It is often associated with hearing loss.

See also  Steve Kirsch Thinks Biden Might Have a Vaccine Injury

Edmonds describes the noise as louder than his car stereo. He’s a federal government employee from New Mexico, and he said he developed tinnitus, along with tingling of the face and headaches, shortly after receiving his first COVID-19 vaccine shot in January. He did not make a connection right away.
www.abc15.com/news/local-news/investigations/can-the-covid-19-vaccine-lead-to-hearing-issues

In Seattle, George Hu also had hearing issues after getting vaccinated in February

“The very next morning, I noticed I started having what felt like congestion in my ear,” Hu recalled. “It got worse by the second day, and the third day, I literally couldn’t hear anything out of it.”

See also  German Army gets vaccine mandate...

George said his hearing returned after treatment with steroids, but he was left with tinnitus.

“Everybody’s very skeptical in the medical community,” Hu said. “My own family members didn’t think that it could possibly be.”

 

h/t ST. FLOYD OF FENTANYL

753 views

Leave a Comment

This site uses Akismet to reduce spam. Learn how your comment data is processed.